Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 86, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at May 24, 2015, 2:27 AM CDT for Dallas County, Tarrant County, Texas. It was in force for 18 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2015, 2:27 AM CDT (07:27 UTC)
- Expired
- May 24, 2015, 2:45 AM CDT
- In force
- 18 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Dallas County, TX, Tarrant County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 37 km from the middle of the area, began a volume at 07:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 2:30 AM CDT | TSTM WND DMG | Grand Prairie, TX | TREE DOWN AND STRUCTURE DAMAGE TO A CAR WASH NEAR POLO RD AND ROBINSON RD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 10:00 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 7.5 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 537 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 858 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 197 m²/s²
- 0-3 km storm-relative helicity
- 288 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.7
The text
As transmitted, in the capitals the NWS used until 2016.
006
WFUS54 KFWD 240727
TORFWD
TXC113-439-240745-
/O.NEW.KFWD.TO.W.0086.150524T0727Z-150524T0745Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
227 AM CDT SUN MAY 24 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
WEST CENTRAL DALLAS COUNTY IN NORTH CENTRAL TEXAS...
EAST CENTRAL TARRANT COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 245 AM CDT
* AT 227 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR COCKRELL HILL...MOVING NORTHWEST AT 35
MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
FORT WORTH...ARLINGTON AND EULESS AROUND 240 AM CDT.
IRVING...BEDFORD...GRAPEVINE...HURST AND COLLEYVILLE AROUND 245 AM
CDT.
THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 30 AND 38.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3272 9688 3268 9701 3288 9718 3288 9700
TIME...MOT...LOC 0727Z 142DEG 31KT 3276 9695
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
DUNN2 follow-up statements
515
WWUS54 KFWD 240737
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
237 AM CDT SUN MAY 24 2015
TXC113-439-240745-
/O.CON.KFWD.TO.W.0086.000000T0000Z-150524T0745Z/
DALLAS TX-TARRANT TX-
237 AM CDT SUN MAY 24 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR WEST
CENTRAL DALLAS AND EAST CENTRAL TARRANT COUNTIES...
AT 236 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR GRAND PRAIRIE...MOVING NORTHWEST AT 20 MPH. SEVERAL
SMALL CIRCULATIONS CAPABLE OF PRODUCING SMALL TORNADOES ARE EMBEDDED
IN THIS CLUSTER OF THUNDERSTORMS.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 30 AND 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3271 9695 3271 9704 3288 9718 3288 9700
TIME...MOT...LOC 0736Z 138DEG 16KT 3277 9703
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
DUNN660
WWUS54 KFWD 240745
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
245 AM CDT SUN MAY 24 2015
TXC113-439-240754-
/O.EXP.KFWD.TO.W.0086.000000T0000Z-150524T0745Z/
DALLAS TX-TARRANT TX-
245 AM CDT SUN MAY 24 2015
...THE TORNADO WARNING FOR WEST CENTRAL DALLAS AND EAST CENTRAL
TARRANT COUNTIES WILL EXPIRE AT 245 AM CDT...
THE ROTATION IN THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED
...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO. THEREFORE
THE WARNING WILL BE ALLOWED TO EXPIRE. GUSTY WINDS OF 40 TO 50 MPH
WILL BE POSSIBLE. SEVERAL SMALL CIRCULATIONS STILL EXIST IN THIS
CLUSTER OF STORMS AND SMALL TORANDOES COULD DEVELOP WITH LITTLE
WARNING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR NORTH CENTRAL
TEXAS.
LAT...LON 3271 9695 3271 9704 3288 9718 3288 9700
TIME...MOT...LOC 0742Z 142DEG 31KT 3277 9703
$$
DUNNWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 23, 11:56 PM CDT, 2 hours 31 minutes earlier.
Area forecast discussion, May 23, 11:56 PM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1156 PM CDT SAT MAY 23 2015 .AVIATION... CONCERNS...PERIODS OF CONVECTION THROUGH THE TAF PERIOD. A MCV /MESOSCALE CONVECTIVE VORTEX/ SOUTHWEST OF KACT AT 05Z... WILL CONTINUE TO MOVE NORTH NORTHEAST OVERNIGHT...BRINGING NUMEROUS SHOWERS AND THUNDERSTORMS NEAR THE I-35 CORRIDOR THROUGH DAYBREAK. THUS HAVE KEPT TAFS GENERALLY MVFR WITH TEMPO THUNDERSTORM THROUGH 10Z....AND VCTS THROUGH 14Z. TIMING OF THUNDERSTORMS DURING THE DAY TOMORROW IS DIFFICULT...SOME HAVE PLACED VCSH IN THROUGH MOST OF THE DAY BUT LEFT OUT THUNDERSTORMS FOR NOW. AN IMPROVEMENT TO VFR CEILINGS MAY OCCUR FOR A FEW HOURS DURING THE LATE AFTERNOON INTO THE EVENING...BEFORE CEILINGS FALL BACK TO MVFR BY 04Z. 58 && .PREV DISCUSSION... /ISSUED 330 PM CDT SAT MAY 23 2015/ SCATTERED SHOWERS AND THUNDERSTORMS ARE DEVELOPING ACROSS THE REGION AS UPPER LEVEL FORCING FOR ASCENT AND INCREASING DIVERGENCE ALOFT BEGIN TO SPREAD INTO THE AREA IN ADVANCE OF AN UPPER TROUGH AXIS. LOCAL OBJECTIVE CONVECTIVE PARAMETERS ARE NOW INDICATING INHIBITION IS NEAR 0 OVER ALL BUT THE WESTERN AND NORTHWESTERN ZONES AS WARM/MOIST ADVECTION BRINGS TEMPERATURES UP INTO THE LOW TO MID 80S DESPITE WIDESPREAD CLOUD COVER. DEWPOINTS HAVE ALSO CLIMBED INTO THE LOWER 70S AND PRECIPITABLE WATER IS LIKELY NOW PUSHING 2 INCHES...WHICH IS UNSEASONABLY HIGH. ALL OF THESE PARAMETERS INCLUDING UNDIRECTIONAL SHEAR PROFILES WITH WINDS INCREASING TO 30-40KT IN THE LOW LEVELS...CONTINUE TO SUGGEST THAT A HEAVY RAIN EVENT WILL OCCUR SOMEWHERE IN THE REGION DURING THE NEXT 24 HOURS. THE WARM/MOIST ADVECTION PATTERN WILL CONTINUE INTO THE EVENING HOURS...WITH CONVECTIVE INHIBITION DECREASING ACROSS THE NORTHWEST ZONES WHERE WE ARE MOST CONCERNED FOR THE THREAT OF SEVERE WEATHER AND POSSIBLY TORNADOES THIS EVENING. INSTABILITY FIELDS ARE ACTUALLY A LITTLE HIGHER THAN WHAT WAS FORECAST FOR THIS AFTERNOON WITH VALUES NOW PUSHING 2000 J/KG SOUTH OF I-20. THE BEST LOW LEVEL SHEAR SHOULD REMAIN NORTH AND WEST OF THE DFW METROPLEX...WHERE ANY DISCRETE CELLS IN THIS AREA MAY TRY TO ROTATE AND PRODUCE TORNADOES. ELSEWHERE...SEVERE WEATHER RISK IS LOWER DUE TO WIDESPREAD/MESSY STORM COVERAGE...BUT STRONG WINDS WOULD BE THE PRIMARY THREAT. THE FIRST ROUND OF CONVECTION HAS ALREADY DEVELOPED AND THESE SCATTERED SHOWERS AND STORMS WILL CONTINUE TO STREAM NORTH ACROSS THE AREA LATE THIS AFTERNOON INTO THE EVENING. LOCALLY HEAVY RAINFALL IS POSSIBLE...BUT THIS ACTIVITY SHOULD MOVE QUICK ENOUGH TO MITIGATE FLASH FLOODING. ADDITIONAL THUNDERSTORMS WILL DEVELOP ACROSS WEST TEXAS LATE THIS AFTERNOON...AND TRACK NORTHEASTWARD INTO THE WESTERN CWA LATER THIS EVENING AND TONIGHT. BUT MOST IMPORTANTLY...A LINE OF STORMS...OR MCS...HAS DEVELOPED IN WESTERN OKLAHOMA AND IS MOVING SOUTHEAST INTO NORTHWEST TEXAS. A STRONG COLD POOL HAS FORMED WITH THIS MCS WHICH IS CAUSING ITS SLOW SOUTHEASTWARD MOTION. ON ITS CURRENT TRACK...IT SHOULD REACH THE NW ZONES AROUND 9 PM. THIS MCS WILL LIKELY BE THE PRIMARY FEATURE THAT FOCUSES THE HEAVY RAINFALL TONIGHT AS CELLS WILL TRAIN OR BACKBUILD ALONG AND JUST AHEAD OF IT. WE STILL EXPECT WIDESPREAD RAINFALL AMOUNTS OF 2-4 INCHES ACROSS THE NORTHWEST ZONES. AS THE NIGHTTIME PROGRESSES...THE MCS AND THE CONVECTION MOVING IN FROM THE WEST SHOULD FORM A SOLID NORTH-SOUTH BAND OF RAIN/STORMS THAT MOVES GRADUALLY EASTWARD THROUGH THE AREA LATE TONIGHT AND INTO SUNDAY. RAINFALL ACROSS THE CENTRAL AND EASTERN CWA WILL GENERALLY RANGE FROM 1 TO 3 INCHES...WITH THE 2-3 INCH TOTALS MORE LIKELY NORTH OF I-20 THAN SOUTH. SOME LOW SEVERE WEATHER THREAT WILL EXIST OVERNIGHT WITH THIS LINE AS IT MOVES EAST...BUT THE TIME OF DAY AND STORM MODE SUGGESTS JUST A VERY MARGINAL WIND THREAT. THE LINE OF RAIN/STORMS WILL LIKELY PUSH OUT OF THE EASTERN ZONES SUNDAY AFTERNOON...BUT DUE TO CONTINUED STRONG FORCING ACROSS WESTERN AREAS...ADDITIONAL SCATTERED SHOWERS AND STORMS MAY DEVELOP SUNDAY AFTERNOON AND EVENING WEST OF I-35. SOME SUNSHINE MAY OCCUR OUT WEST...WHICH WOULD INCREASE INSTABILITY AND THE SEVERE WEATHER THREAT...BUT THIS POTENTIAL IS HIGHLY CONDITIONAL ON HOW WORKED OVER THE ATMOSPHERE IS AFTER THE MAIN ROUND OF RAIN. WILL KEEP POPS IN THE LOW CHANCE CATEGORY. ON MONDAY...YET ANOTHER SHORTWAVE TROUGH WILL MOVE THROUGH TEXAS AND BRING ANOTHER ROUND OF RAIN AND STORMS. HOWEVER...WE EXPECT A MUCH MORE UNSTABLE AIRMASS TO BE IN PLACE AHEAD OF THIS SYSTEM...AND THE LIKELY RESULT WOULD BE A MCS/SQUALL LINE THAT DEVELOPS ACROSS THE NORTHERN HILL COUNTRY EARLY IN THE AFTERNOON AND MOVES EAST-NORTHEAST INTO ACROSS MAINLY THE SOUTHEASTERN HALF OF THE CWA. THE MAIN THREAT WITH THIS ROUND WOULD BE DAMAGING WINDS AND ANOTHER 1-3 INCHES OF RAINFALL...AGAIN MAINLY SOUTHEAST OF A PARIS TO DFW TO COMANCHE LINE. THIS PART OF THE FORECAST MAY STILL BE IN FLUX...AS SUNDAY/S ROUND OF RAIN/STORMS MAY IMPACT THE FAVORABLE ZONE FOR WHERE MONDAY/S ACTIVITY TO DEVELOP AND TRACK. MORE SUNSHINE IS EXPECTED ON TUESDAY AS A WEAK/BROAD UPPER TROUGH REMAINS OVER THE REGION. MODEL GUIDANCE IS UNANIMOUS IN DEVELOPING AN EXTREMELY UNSTABLE AIRMASS WITH SURFACE BASED CAPE IN EXCESS OF 5000 J/KG OVER THE AREA. A DRY LINE SHOULD ORGANIZE NEAR THE WESTERN CWA...WHICH WOULD BE A FOCUS FOR ISOLATED STORMS TO DEVELOP. WHILE DEEP LAYER SHEAR IS WEAK...IF THE FORECASTED AMOUNT OF INSTABILITY VERIFIES...IT WOULD CERTAINLY BE ENOUGH FOR SUPERCELL STRUCTURES AND SEVERE WEATHER. ALSO GIVEN A SLOW MOVEMENT OF ANY STORM THAT DEVELOPS...THE LOCALIZED HEAVY RAINFALL AND FLOODING THREAT IS ASSURED. WE WILL BE WATCHING THE TUESDAY TIME PERIOD WITH INTEREST...EVEN THOUGH POPS ARE ONLY 20-30 PERCENT. CONTINUED MODERATION OF TEMPS WILL OCCUR THROUGH THE WEEK WITH MORE AFTERNOON SUNSHINE WEDNESDAY THROUGH FRIDAY. INSTABILITY IS FORECAST TO REMAIN HIGH...BUT NOT AS BAD AS ON TUESDAY. FORCING AND DEEP LAYER SHEAR WILL BE VERY WEAK...AND THEREFORE ONLY EXPECT A SLIGHT CHANCE OF UNORGANIZED AFTERNOON AND EARLY EVENING CONVECTION. CHANCES OF RAIN INCREASE AGAIN ON FRIDAY AND SATURDAY AS THE NEXT STRONG UPPER LEVEL TROUGH MOVES INTO THE REGION WITH A POSSIBLE COLD FRONT. ADDITIONAL HEAVY RAINFALL AND FLOODING WILL BE POSSIBLE WITH THIS SYSTEM....BUT IT IS TOO EARLY TO GET INTO THE DETAILS NOW. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 68 76 68 81 66 / 100 80 30 60 50 WACO, TX 70 78 69 81 67 / 100 80 30 80 50 PARIS, TX 68 74 67 79 65 / 90 90 50 60 60 DENTON, TX 67 76 66 80 66 / 100 80 30 50 50 MCKINNEY, TX 67 75 67 79 66 / 100 90 40 50 50 DALLAS, TX 68 76 68 81 66 / 100 80 30 60 50 TERRELL, TX 69 74 69 80 67 / 100 80 40 70 50 CORSICANA, TX 70 76 70 80 67 / 100 80 40 80 60 TEMPLE, TX 70 79 69 81 67 / 100 70 30 80 50 MINERAL WELLS, TX 66 79 67 81 64 / 100 70 20 50 40 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR TXZ091>095-100>107- 115>123-129>135-141>148-156>162-174-175. && 58/58
Hazardous weather outlook, May 23, 10:04 PM CDT, 4 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 1004 PM CDT SAT MAY 23 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-241200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 1004 PM CDT SAT MAY 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THROUGH THE OVERNIGHT HOURS. A FEW BRIEF TORNADOES ARE POSSIBLE...OTHERWISE... CLOUD TO GROUND LIGHTNING AND GUSTY WINDS WILL ACCOMPANY SOME OF THE STORMS. RAINFALL OF 1 TO 4 INCHES IS FORECAST ALONG AND WEST OF A GOLDTHWAITE...TO DALLAS...TO SHERMAN LINE WITH ISOLATED HIGHER AMOUNTS POSSIBLE. RAPID RUNOFF FROM THE HEAVY RAIN WILL LIKELY PRODUCE FLASH FLOODING IN MANY AREAS AND WILL ENHANCE ONGOING RIVER FLOODING ACROSS THE REGION. THOSE PLANNING TO ENGAGE IN OUTSIDE ACTIVITIES THROUGH TONIGHT ARE ADVISED TO MONITOR THE LATEST WEATHER CONDITIONS AND FORECASTS TO ADJUST PLANS AND SCHEDULES ACCORDINGLY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH CENTRAL TEXAS DAILY THROUGH FRIDAY. SOME SEVERE STORMS WILL BE POSSIBLE EACH DAY WITH A HIGHER THREAT EXPECTED ON MONDAY WITH ALL MODES OF SEVERE WEATHER POSSIBLE. ANY ADDITIONAL HEAVY RAINFALL NEXT WEEK WILL LIKELY RESULT IN FLASH FLOODING AND CONTINUED RIVER FLOODING. THOSE PLANNING TO ENGAGE IN OUTSIDE ACTIVITIES ARE ADVISED TO MONITOR THE LATEST WEATHER CONDITIONS AND FORECASTS TO ADJUST PLANS AND SCHEDULES ACCORDINGLY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED FOR SEVERE WEATHER THROUGH THE OVERNIGHT HOURS. IN ADDITION...REPORTS OF FLASH FLOODING TO THE NATIONAL WEATHER SERVICE ARE ENCOURAGED.
In the hours before
Special weather statement, May 23, 8:29 PM CDT, 5 hours 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 829 PM CDT SAT MAY 23 2015 TXZ134-145-146-240215- HILL TX-NAVARRO TX-ELLIS TX- 829 PM CDT SAT MAY 23 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HILL...SOUTHWESTERN ELLIS AND WEST CENTRAL NAVARRO COUNTIES UNTIL 915 PM CDT... AT 828 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTHEAST OF BYNUM...OR 14 MILES EAST OF HILLSBORO...MOVING NORTH AT 25 MPH. LOW LEVEL ROTATION HAS BEEN NOTED WITH THIS STORM AND A BRIEF TORNADO COULD POSSIBLY QUICKLY DEVELOP. IF A TORNADO IS SPOTTED OR A WARNING IS ISSUED...TAKE COVER IMMEDIATELY. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ENNIS...ITALY...BARDWELL...MILFORD...FROST AND MERTENS. THIS INCLUDES INTERSTATE 35E BETWEEN MILE MARKERS 382 AND 394. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3199 9684 3198 9695 3234 9693 3227 9662 TIME...MOT...LOC 0128Z 189DEG 23KT 3203 9687 JLDUNN
Local storm report, May 23, 9:07 PM CDT, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
907 PM CDT SAT MAY 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG LAKESIDE VILLAGE 32.02N 97.50W
05/23/2015 BOSQUE TX EMERGENCY MNGR
DELAYED REPORT...DAMAGE TO MARINA ON LAKE WHITNEY AT LAKESIDE VILLAGE.
WINDS ESTIMATED AT 50 TO 60 MPH.Special weather statement, May 23, 9:33 PM CDT, 4 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
933 PM CDT SAT MAY 23 2015
TXZ134-146-240315-
NAVARRO TX-ELLIS TX-
933 PM CDT SAT MAY 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ELLIS AND
NORTHWESTERN NAVARRO COUNTIES UNTIL 1015 PM CDT...
AT 932 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR ALMA...OR 8 MILES SOUTH OF ENNIS...MOVING NORTH AT 30 MPH. LOW
LEVEL ROTATION HAS BEEN NOTED WITH THIS STORM AND A BRIEF TORNADO
COULD POSSIBLY QUICKLY DEVELOP. IF A TORNADO IS SPOTTED OR A WARNING
IS ISSUED...TAKE COVER IMMEDIATELY.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ENNIS...FERRIS...PALMER...ALMA...RICE...GARRETT AND EMHOUSE.
THIS INCLUDES INTERSTATE 45 BETWEEN MILE MARKERS 243 AND 266.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3215 9653 3216 9664 3255 9673 3255 9653
3252 9651 3248 9651 3247 9650 3245 9650
3243 9647
TIME...MOT...LOC 0232Z 183DEG 27KT 3221 9659
JLDUNNSpecial weather statement, May 24, 12:03 AM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1203 AM CDT SUN MAY 24 2015
TXZ159-240545-
MCLENNAN TX-
1203 AM CDT SUN MAY 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR MCLENNAN COUNTY UNTIL 1245 AM
CDT...
AT 1202 AM CDT...DOPPLER RADAR WAS TRACKING AN AREA OF STRONG WINDS
MOVING INTO SOUTHERN MCLENNAN COUNTY. THESE WINDS ARE ASSOCIATED
WITH A BROAD CIRCULATION ON THE NORTH END OF A WEAKENING SQUALL
LINE.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
WACO...HEWITT...ROBINSON...BELLMEAD...WOODWAY...LACY-LAKEVIEW...
MCGREGOR...WEST...MART...BEVERLY HILLS...LORENA...BRUCEVILLE-EDDY...
MOODY...RIESEL...CRAWFORD...GOLINDA...HALLSBURG...NORTHCREST...
GHOLSON AND LEROY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR CENTRAL TEXAS.
LAT...LON 3132 9742 3159 9760 3186 9704 3152 9680
3124 9734
TIME...MOT...LOC 0502Z 206DEG 42KT 3137 9728
DUNNSpecial weather statement, May 24, 2:03 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 203 AM CDT SUN MAY 24 2015 TXZ118-119-133-134-240745- JOHNSON TX-DALLAS TX-TARRANT TX-ELLIS TX- 203 AM CDT SUN MAY 24 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DALLAS... NORTHWESTERN ELLIS...NORTHEASTERN JOHNSON AND SOUTHEASTERN TARRANT COUNTIES UNTIL 245 AM CDT... AT 202 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER VENUS...MOVING NORTH AT 30 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FORT WORTH...ARLINGTON...GRAND PRAIRIE...MANSFIELD...CEDAR HILL... DUNCANVILLE...BURLESON...MIDLOTHIAN...FOREST HILL...KENNEDALE... EVERMAN...ALVARADO...RENDON...OVILLA...VENUS...MAYPEARL AND CEDAR HILL STATE PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR NORTH CENTRAL TEXAS. LAT...LON 3267 9691 3233 9693 3233 9729 3267 9729 TIME...MOT...LOC 0702Z 183DEG 28KT 3253 9713 DUNN
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 8:26 PM CDT | Special Weather Statement | FWD | Navarro | 49 min |
| May 23, 8:29 PM CDT | Special Weather Statement | FWD | Ellis | 46 min |
| May 23, 8:31 PM CDT | River Flood Warning | FWD | Wise | 58 hr |
| May 23, 8:31 PM CDT | River Flood Warning | FWD | Parker | 64 hr |
| May 23, 8:33 PM CDT | River Flood Warning | FWD | Hunt | 3 days |
| May 23, 8:33 PM CDT | River Flood Warning | FWD | Hunt, Rockwall | 4 days |
| May 23, 9:01 PM CDT | Areal Flood Advisory | FWD | Dallas | 119 min |
| May 23, 9:33 PM CDT | Special Weather Statement | FWD | Ellis | 42 min |
| May 23, 9:58 PM CDT | Areal Flood Advisory | FWD | Hill, McLennan | 3 hr |
| May 23, 10:15 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Milam | 75 min |
| May 23, 10:41 PM CDT | Areal Flood Advisory | FWD | Ellis | 3 hr |
| May 23, 10:42 PM CDT | Areal Flood Advisory | FWD | Bell, Coryell, Lampasas | 3 hr |
| May 23, 11:12 PM CDT | Flash Flood Warning | FWD | Bell, Coryell | 3 hr |
| May 23, 11:12 PM CDT | Severe Thunderstorm Warning | FWD | Robertson | 39 min |
| May 23, 11:37 PM CDT | Flash Flood Warning | FWD | Dallas, Ellis | 3 hr |
| May 24, 12:03 AM CDT | Special Weather Statement | FWD | McLennan | 42 min |
| May 24, 12:54 AM CDT | Areal Flood Advisory | FWD | Collin | 3 hr |
| May 24, 1:12 AM CDT | River Flood Warning | FWD | Dallas | 15 hr |
| May 24, 1:33 AM CDT | Areal Flood Warning | FWD | Hill, Johnson | 3 hr |
| May 24, 2:03 AM CDT | Special Weather Statement | FWD | Johnson | 42 min |
| May 24, 2:27 AM CDT | Flash Flood Warning | FWD | Denton, Tarrant | 3 hr |
| May 24, 2:36 AM CDT | Flash Flood Warning | FWD | Collin, Dallas | 3 hr |
| May 24, 3:25 AM CDT | Flash Flood Warning | FWD | Cooke, Grayson | 3 hr |
| May 24, 3:32 AM CDT | River Flood Warning | FWD | Navarro | 9 days |
| May 24, 3:32 AM CDT | River Flood Warning | FWD | Ellis, Kaufman | 18 days |
| May 24, 3:47 AM CDT | Special Weather Statement | FWD | Collin, Dallas, Hunt, Kaufman, Rockwall | 43 min |
| May 24, 4:21 AM CDT | River Flood Warning | FWD | Tarrant | 14 hr |
| May 24, 4:38 AM CDT | Flash Flood Warning | FWD | Johnson | 3 hr |
| May 24, 4:59 AM CDT | Areal Flood Advisory | FWD | Hill | 2 hr |
| May 24, 5:11 AM CDT | Flash Flood Warning | FWD | Ellis | 3 hr |
| May 24, 5:19 AM CDT | Areal Flood Advisory | FWD | Bell | 116 min |
| May 24, 5:27 AM CDT | Flash Flood Warning | FWD | Collin, Dallas, Denton, Tarrant | 3 hr |
| May 24, 5:52 AM CDT | Areal Flood Advisory | FWD | McLennan | 113 min |
| May 24, 7:01 AM CDT | Areal Flood Warning | FWD | Hill, McLennan | 3 hr |
| May 24, 7:27 AM CDT | Flash Flood Warning | FWD | Ellis, Johnson | 3 hr |
| May 24, 7:44 AM CDT | Areal Flood Advisory | FWD | Kaufman, Rockwall | 3 hr |
| May 24, 7:50 AM CDT | Areal Flood Advisory | FWD | Anderson, Freestone, Henderson, Leon, Navarro | 3 hr |
| May 24, 8:35 AM CDT | Areal Flood Warning | FWD | Collin, Dallas, Denton, Tarrant | 3 hr |
| May 24, 8:54 AM CDT | Areal Flood Advisory | FWD | Fannin, Hunt | 3 hr |
| May 24, 9:03 AM CDT | Flash Flood Warning | FWD | Grayson | 3 hr |
| May 24, 9:04 AM CDT | River Flood Warning | FWD | Denton | 16 hr |
| May 24, 9:04 AM CDT | River Flood Warning | FWD | Collin | 35 hr |
| May 24, 9:09 AM CDT | River Flood Warning | FWD | Limestone | 55 hr |
| May 24, 9:09 AM CDT | River Flood Warning | FWD | Leon, Robertson | 9 days |
| May 24, 10:00 AM CDT | Areal Flood Advisory | FWD | Eastland, Palo Pinto, Stephens, Young | 3 hr |
| May 24, 10:38 AM CDT | Areal Flood Warning | FWD | Ellis | 3 hr |
| May 24, 3:05 PM CDT | River Flood Warning | FWD | Milam | 40 hr |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.